MAUDE Adverse Event Report: AMBU A/S ISIRIS ALFA

AMBU A/S ISIRIS ALFA
Model Number ALFA01
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes Foreign Body In Patient (2687); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/17/2023
Type of Reportable Event Malfunction
Event or Problem Description
During procedure, the operator wanted to grasp the jj catheter after the isiris alfa was introduction into the bladder.The claw of the grasper detached.A second endoscope was then used to retrive the detached claw from the bladder cavity.
 
Additional Manufacturer Narrative
The reported failure (detached claw) was verified from returned sample.Based on investigation results it is concluded that the grasper claws was activated without having visual control and accidentally hit the jj catheter during grasping which caused it to bend outwards (opening over the opening range) and thereby breaking within the patient.

Brand Name
ISIRIS ALFA
Common Device Name
ISIRIS ALFA
Manufacturer (Section D)
AMBU A/S
baltorpbakken 13
ballerup, 2750
DA  2750
Manufacturer (Section G)
AMBU SDN. BHD.
lot 69-b
lintang bayan lepas, phase iv
penang, 11900
MY   11900
Manufacturer Contact
kristine rasmussen
baltorpbakken 13
ballerup, 2750
DA   2750
MDR Report Key17539347
Report Number9610691-2023-00019
Device Sequence Number12316454
Product Code FAJ
UDI-Device Identifier05707480136063
UDI-Public05707480136063
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K160766
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/09/2024
Device Model NumberALFA01
Device Catalogue NumberALFA01
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/19/2023
Initial Report FDA Received Date08/14/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/12/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown